# SDR FDEA200906272328

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N10051
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LT WING REAR SPAR WEB BETWEEN WS 150.5 TO WS 177.5 AT BOOST PUMP LWR MATING SURFACE.  REPAIR CARRIED OUT ON LT WING REAR SPAR IAW EA F-5700-129607.    REPAIR IS CLASSIFIED AS MINOR GMM 6-2-100.
